| Model Number |
MAX-I-I |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Failure to Analyze Signal (1539); Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during use, the product gave low oxygen saturation (spo2) readings, erratic spo2 readings, and no spo2 readings.The sensor site was checked/changed every 4-6 hours, wrap was used to hold the sensor in place, and light-emitting diode (led) lighting was used.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no notable conditions.The troubleshooting found the detector's internal white wire was broken close to the sensor.It was reported that the product gave low, erratic, and no spo2 readings.The reported issue was confirmed.The most likely cause was traced to a component failure.This issue can occur by normal usage or bending of the sensor.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.